# SDR IPXA2024073150108

- Difficulty date: July 22, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 25,769 hours, 16,091 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Horn
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR, DOOR WARNING SYSTEM HORN TEST FAILED NO DOT, FG-78.CONNECTED BATTERIES AND PERFORMED OPS CHECK OF WARNING HORN AND WARNING LIGHT.  HORN TEST GOOD LIGHT TEST FAILED.  IAW AMM 52-73-12 & AMM 52-73-11
